# SDR USAA2013092300010

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 93,551 hours, 16,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND R1 EMERGENCY EXIT THRESHOLD LIGHTS NOT WORKING.  REPLACED EXIT LIGHTS.  ALSO M1208 EMERGENCY LIGHTS POWER SUPPLY AND BATTERY ASSY.  ALL OPS CHECKS NORMAL.
